ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kurdyumov V. P., Khromov A. P. Riescz Basis Property of Eigen and Associated Functions of Integral Operators with Discontinuous Kernels, Containing Involution. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2014, vol. 14, iss. 4, pp. 558-569. DOI: 10.18500/1816-9791-2014-14-4-558-569

Published online: 
01.12.2014
Full text:
(downloads: 31)
Language: 
Russian
Heading: 
UDC: 
517.984
DOI: 
10.18500/1816-9791-2014-14-4-558-569

Riescz Basis Property of Eigen and Associated Functions of Integral Operators with Discontinuous Kernels, Containing Involution

Autors: 
Kurdyumov Vitalii Pavlovich, Saratov State University
Khromov Avgust Petrovich, Saratov State University
Abstract: 

For invertible integral operator which kernel is discontinuous on the diagonals of the unit square Riescz basis property of its eigen and associated functions in L2[0, 1] is proved.

References: 
  1.  Хромов А. П. Об обращении интегральных операторов с ядрами, разрывными на диагоналях // Матем. заметки. 1998. Т. 64, № 6. С. 932–942. DOI:10.4213/mzm1472.
  2.  Корнев В. В., Хромов А. П. О равносходимости разложений по собственным функциям интегральных операторов с ядрами, допускающими разрыва производных на диагоналях // Матем. сб. 2001. Т. 192, 10. С. 33–50. DOI: 10.4213/sm601.
  3.  Хромов А. П. Интегральные операторы с ядрами, разрывными на ломаных линиях // Матем. сб. 2006. Т. 197, № 11. С. 115–142. DOI: 10.4213/sm1534.
  4.  Курдюмов В. П., Хромов А. П. О базисах Рисса из собственных функций интегрального оператора с переменным пределом интегрирования // Матем. заметки. 2004. Т. 76, № 1. С. 97–110. DOI:0.4213/mzm92.
  5.  Курдюмов В. П., Хромов А. П. О базисах Рисса из собственных функций интегральных операторов с ядрами, разрывными на диагоналях // Изв. РАН. Сер. матем. 2012. Т. 76, № 6. С. 106–121. DOI: 10.4213/im7797.
  6.  Люстерник Л. А., Соболев В. И. Элементы функционального анализа. М. : Наука, 1965.
  7.  Хромов А. П. Теоремы равносходимости для интегро-дифференциальных и интегральных операторов // Матем. сб. 1981. Т. 114(156), № 3. С. 378–405.